Jump to content
CrazyBoards.org

Recommended Posts

Hey every - I am new this this group and wanted to run something by everyone.  I have a bi-polar 2 diganosis and I am taking regularing lihtium (1800 mg) - I am a bigger guy, wellbutrin xl 300mg and klonopin as needed. 

 

Now my doctor and I have been taking for some time now about the additiontion of another antidepressant and he wanted to me look at what was available and come back to him with a lis and we could choose from there.  I am getting a bit confused because everyone keeps saying 2 antidepprants are going to give me serotonin syndrome and what not.  But I seem to recall from my teenage years being on 2 AD's all the time. My worry isnt the wellbutrin but the lithium which folks say can contribute to serotonin syndrome - which by the way I thought was pretty rare.

 

Anyone have any expierence taking Lithium and Wellbutrin and Cymbalata OR Lexapro.   Or feel free to suggest any other AD's that you have used with Lithium and Wellbutrin.

 

Thanks a bunch!

Link to comment
Share on other sites

Hi Trek984, welcome to Crazyboards. I already answered this in the Bipolar forum. We do not encourage cross-posting across forums, so I'm going to lock this thread. It is better to keep the responses in one place anyway. No big deal, but I wanted to let you know.

Link to comment
Share on other sites

Guest
This topic is now closed to further replies.
 Share

×
×
  • Create New...